# SDR SWAA2025071579385

- Difficulty date: June 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 561AB AT LT WING 2025-366021<[01]. TOOL USED CALIPER PN: 500-197-30; SN: B20189334; DUE DATE: 26/JAN/26.; [02] TOOL USED HOT BONDER PN: HCS9200B; SN: 18185847; DUE DATE: 01/OCT/25; [03] TOOL USED SCALE PN: CR5200; SN: 8342514561; DUE DATE: 13/APR/26.; [04] TOOL USED ON STEP 12 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 15-OCT-25; [05] REPAIRED ACCESS PANEL 561AB AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.; [06] REPAIRED ACCESS PANEL 561AB AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
